| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2nd march 2026, it was reported by an arthrex's employee via an email that for 2 units of ar-1927bcf-45, 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, both its anchor broke during insertion.This was detected during a rotator cuff and labrum injury surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-1927bcf-45.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual inspection revealed that the anchor of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, was fractured/broken and remained assembled within the sutures and shaft.-functional testing was not performed due to damage to the device.Per dfu-0087-eo corkscrew®, pushlock®, and swivelock® suture anchors g.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.Warnings - 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.The most likely cause of the reported failure can be attributed to user error with the device due to applying excessive mechanical forces during insertion and/or prying/leveraging during use.